# SDR ABXA9800376

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 5652796
- Condition: Cracked
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB OF INBOARD RIB OF LEFT INBOARD FLAP IS CRACKED.  REPAIRED IAW ABX REA D857-22657 MR.
